# SDR MWEA011381

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron
- Part number: 591140125
- Condition: Corroded
- Location: Sta 148 To 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E BAY LONGERON 25 HAS MODERATE CORROSION FROM STATION 148 TO STATION 180  --  REMOVED AND INSTALLED LONGERON 25.
